# SDR AWXA200601901

- Difficulty date: October 20, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65535954
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - R1 DOOR CUT OUT FORWARD UPPER CORNER REVEAL CRACKED, BS 300, RBL 56, WL 290.  REPLACED R1 DOOR CUT OUT FORWARD UPPER CORNER REVEL, BS 300, RBL 56, WL 290 IAW B737-300 SRM 51-40-02.
